ITEM METADATA RECORD
Title: On the asymptotic standard error of a class of robust estimators of ability in dichotomous item response models
Authors: Magis, David # ×
Issue Date: 2014
Publisher: J. Wright & Sons
Series Title: British Journal of Mathematical and Statistical Psychology vol:67 issue:3 pages:430-450
ISSN: 0007-1102
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Quantitative Psychology and Individual Differences
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science